# SDR AWXA200601519

- Difficulty date: August 18, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 17,331 hours, 6,502 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, B
- Precautionary procedure: C

## Discrepancy

LAS - SMOKE - FLT - 198 - AIRCRAFT REJECTED TAKEOFF AT 30 KTS, DUE TO NR 2 ENGINE COMPRESSOR STALL.  SMOKE IN THE CABIN.  THE PILOT DECLARED AN EMERGENCY AND EMERGENCY EQUIPMENT WAS DISPATCHED.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.
